# SDR VNAA202407030011

- Difficulty date: June 1, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 18,886 hours, 16,740 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BUSHING REMOVAL IN REF CARD TRFKE00BN30R:271500-LH-PSA, WEAR ON LUG L2, LUG L5 ON AILERON LH.  CORROSION AND WEAR ON LUG L2, LUG L5 ON AILERON LH WERE REPAIRED PER REO 670-57-61-237 REV - - & REO 690-57-61-327 REV. - -
